# SDR DALA2020120703989

- Difficulty date: December 7, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 77,150 hours, 25,146 cycles
- Engine: Pwa PW2037
- Engine time: 69,043 hours, 18,595 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW RETURNED THE AIRCRAFT TO LAX FOLLOWING THE NR 1 GENERATOR DROPPING OFFLINE AFTER TAKEOFF.  UNABLE TO CONTINUE ETOPS.  AFTER LANDING, THE NR 1 GENERATOR DRIVE AND THE UTILITIES BUSS SHED WOULD NOT RESET.  CORRECTIVE ACTION: MAINTENANCE PERFORMED A BACK FLUSH ON THE IDG, PER ER/A 585523-14 REV ORIGINAL.  ULTIMATELY REPLACED THE IDG, PER B757 AMM 24-11-01.  OPERATIONAL CHECK WAS NORMAL.  THE AIRCRAFT HAS RETURNED TO SERVICE.
